# SDR ASOA200900939

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 11,540 hours, 7,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT NR 2 GALLEY INBD MOUNT AREA - FS349.0.  REMOVED SEAT TRACK  PER SRM 51-41-023-001-001-A01. 08-28-09. (32) 2. INSTALLED NEW SEAT TRACK PER SRM 51-41-02-001-001-A01.
